# SDR QXEA200800594

- Difficulty date: May 30, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD-C4 CHECK - CHAFING ON RT WING CUTOUT AT LEADING EDGE WS 220.00.  BLENDED CHAFED AREA IAW REO 670-57-41-059.  TREATED IAW CRJ-700 SRM 51-21-11.  PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-06 AND 51-25-01.  (S)
